Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 89, NWS Twin Cities, MN

June 28, 20258 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 28, 2025, 11:14 PM CDT for 8 counties in Minnesota. It was in force for 46 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2025, 11:14 PM CDT (04:14 UTC)
Expired
Jun 29, 2025, 12:00 AM CDT
In force
46 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Anoka County, MN, Chisago County, MN, Hennepin County, MN, Isanti County, MN, Ramsey County, MN, Sherburne County, MN, Washington County, MN, Wright County, MN

The radar

The Minneapolis radar (KMPX), 72 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 11:20 PM CDTTSTM WND DMG3 Sw Cambridge, MNLarge tree branch snapped, about 6 inches in diameter. Time estimated from radar.
Jun 28, 11:25 PM CDTTSTM WND DMG2 W North Branch, MN3 inch diameter tree branches down.
Jun 28, 11:25 PM CDTTSTM WND DMGSt. Michael, MNReport via X of trees down in the city of St. Michael. Time estimated via radar.
Jun 28, 11:34 PM CDTTSTM WND DMG1 Nw North Branch, MNCorrects previous tstm wnd dmg report from 1 NW North Branch. Large tree snapped near base in North Branch. Photo sent via Facebook. Time estimated from radar.
Jun 28, 11:38 PM CDTTSTM WND DMG1 W Hanover, MNDelayed report of a large snapped tree half way up its trunk. Picture shared via Facebook. Time estimated from radar.
Jun 28, 11:44 PM CDTHAIL 0.751 Ssw St. Michael, MNTime estimated via radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 6:36 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 4.2 hours before the alert went out and 351 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2025-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1078 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2025-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1078 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1622 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

223 
WUUS53 KMPX 290414
SVRMPX
MNC003-025-053-059-123-141-163-171-290500-
/O.NEW.KMPX.SV.W.0089.250629T0414Z-250629T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
1114 PM CDT Sat Jun 28 2025

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Southeastern Sherburne County in central Minnesota...
  Southeastern Wright County in central Minnesota...
  Anoka County in east central Minnesota...
  Southern Chisago County in east central Minnesota...
  Northwest Hennepin, Northeast Hennepin, West Hennepin, Central 
  Hennepin, and East Hennepin County in east central Minnesota...
  Isanti County in east central Minnesota...
  Ramsey County in east central Minnesota...
  Northwestern Washington County in east central Minnesota...

* Until midnight CDT.

* At 1114 PM CDT, severe thunderstorms were located along a line 
  from over Cambridge to near Corcoran, or along a line from over 
  Cambridge to 12 miles southeast of Buffalo, moving east at 35 mph.

  HAZARD...60 mph wind gusts and small hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Minneapolis, St. Paul, Buffalo, Cambridge, Brooklyn Park, 
  Plymouth, Maple Grove, Coon Rapids, Blaine, Maplewood, Roseville, 
  Andover, Brooklyn Center, Oakdale, Fridley, Shoreview, White Bear 
  Lake, Ramsey, Champlin and Elk River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms are capable of producing damaging winds.

A Tornado Watch remains in effect until 100 AM CDT for portions of 
central and east central Minnesota.

&&

LAT...LON 4498 9418 4534 9361 4561 9346 4559 9288
      4558 9288 4557 9287 4557 9285 4556 9282
      4556 9280 4557 9279 4557 9277 4555 9275
      4519 9288 4498 9295
PARTITION...127053 327053 427053 527053 627053
TIME...MOT...LOC 0413Z 279DEG 29KT 4550 9321 4524 9338 4510 9366

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Strus
3 follow-up statements
451 
WWUS53 KMPX 290429
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1129 PM CDT Sat Jun 28 2025

MNC003-025-053-059-123-141-163-171-290500-
/O.CON.KMPX.SV.W.0089.000000T0000Z-250629T0500Z/
Anoka MN-Chisago MN-Hennepin MN-Isanti MN-Ramsey MN-Sherburne MN-
Washington MN-Wright MN-
1129 PM CDT Sat Jun 28 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT 
FOR SHERBURNE, WRIGHT, ANOKA, CHISAGO, NORTHWEST HENNEPIN, NORTHEAST 
HENNEPIN, WEST HENNEPIN, CENTRAL HENNEPIN, AND EAST HENNEPIN, 
ISANTI, RAMSEY AND WASHINGTON COUNTIES...

At 1129 PM CDT, severe thunderstorms were located along a line from 
7 miles north of Center City to over Brooklyn Center, or along a 
line from 21 miles east of Cambridge to 8 miles northwest of 
Minneapolis, moving east at 40 mph.

HAZARD...60 mph wind gusts and small hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Minneapolis, St. Paul, Buffalo, Cambridge, Brooklyn Park, 
  Plymouth, Maple Grove, Coon Rapids, Blaine, Maplewood, Roseville, 
  Andover, Brooklyn Center, Oakdale, Fridley, Shoreview, White Bear 
  Lake, Ramsey, Champlin and Elk River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms are capable of producing damaging winds.

A Tornado Watch remains in effect until 100 AM CDT for portions of 
central and east central Minnesota.

&&

LAT...LON 4498 9418 4534 9361 4560 9318 4559 9288
      4558 9288 4557 9287 4557 9285 4556 9282
      4556 9280 4557 9279 4557 9277 4556 9277
      4555 9275 4519 9288 4498 9295
PARTITION...127053 327053 427053 527053 627053
TIME...MOT...LOC 0414Z 283DEG 32KT 4553 9300 4526 9332 4510 9352

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Strus
037 
WWUS53 KMPX 290447
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1147 PM CDT Sat Jun 28 2025

MNC025-059-141-290457-
/O.CAN.KMPX.SV.W.0089.000000T0000Z-250629T0500Z/
Chisago MN-Isanti MN-Sherburne MN-
1147 PM CDT Sat Jun 28 2025

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR SOUTHEASTERN 
SHERBURNE, SOUTHERN CHISAGO AND SOUTHEASTERN ISANTI COUNTIES...

The storm which prompted the warning has weakened below severe 
limits, and no longer poses an immediate threat to life or property. 
Therefore, the warning has been cancelled. However, gusty winds are 
still possible with these thunderstorms.

&&

LAT...LON 4498 9377 4498 9418 4526 9374 4512 9290
      4498 9295
TIME...MOT...LOC 0429Z 283DEG 32KT 4550 9280 4523 9313 4506 9332

$$


MNC003-053-123-163-171-290500-
/O.CON.KMPX.SV.W.0089.000000T0000Z-250629T0500Z/
Anoka MN-Hennepin MN-Ramsey MN-Washington MN-Wright MN-
1147 PM CDT Sat Jun 28 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT 
FOR WRIGHT, ANOKA, NORTHWEST HENNEPIN, NORTHEAST HENNEPIN, WEST 
HENNEPIN, CENTRAL HENNEPIN, AND EAST HENNEPIN, RAMSEY AND WASHINGTON 
COUNTIES...

At 1147 PM CDT, a severe thunderstorm was located over Corcoran, or 
16 miles southeast of Buffalo, moving southeast at 25 mph.

HAZARD...60 mph wind gusts and small hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Minneapolis, St. Paul, Buffalo, Brooklyn Park, Plymouth, Maple 
  Grove, Coon Rapids, Blaine, Maplewood, Roseville, Brooklyn Center, 
  Oakdale, Fridley, Shoreview, White Bear Lake, Champlin, New 
  Brighton, Golden Valley, Lino Lakes and Columbia Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm is capable of producing damaging winds.

&&

LAT...LON 4498 9377 4498 9418 4526 9374 4512 9290
      4498 9295
PARTITION...127053 327053 427053 527053 627053
TIME...MOT...LOC 0429Z 304DEG 20KT 4513 9369

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Strus
092 
WWUS53 KMPX 290501
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1201 AM CDT Sun Jun 29 2025

MNC003-053-123-163-171-290511-
/O.EXP.KMPX.SV.W.0089.000000T0000Z-250629T0500Z/
Anoka MN-Hennepin MN-Ramsey MN-Washington MN-Wright MN-
1201 AM CDT Sun Jun 29 2025

...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR WRIGHT, ANOKA, 
NORTHWEST HENNEPIN, NORTHEAST HENNEPIN, WEST HENNEPIN, CENTRAL 
HENNEPIN, AND EAST HENNEPIN, RAMSEY AND WASHINGTON COUNTIES...

The storm which prompted the warning has weakened below severe 
limits, and no longer poses an immediate threat to life or property. 
Therefore, the warning has been allowed to expire. However, gusty 
winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for a 
portion of east central Minnesota.

A Tornado Watch remains in effect until 100 AM CDT for portions of 
central and east central Minnesota.

&&

LAT...LON 4526 9374 4512 9290 4498 9295 4498 9363
      4498 9418
PARTITION...127053 327053 427053 527053 627053
TIME...MOT...LOC 0447Z 304DEG 20KT 4507 9357

$$

Strus

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:42 PM CDT, 4 hours 32 minutes earlier. Its key messages:

  • Storms expected to develop over west central MN late this afternoon and track south and east from there through the night. Threat for very large hail and tornadoes will be greatest where storms initiate in western MN, with the threat transitioning to more of a wind threat through the night as lines develop.
  • Next period of active weather looks to come at the end of next week, with a possible frontal passage for the Fourth of July.
Area forecast discussion, Jun 28, 6:42 PM CDT, 4 hours 32 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
642 PM CDT Sat Jun 28 2025

.KEY MESSAGES...

- Storms expected to develop over west central MN late this
  afternoon and track south and east from there through the
  night. Threat for very large hail and tornadoes will be
  greatest where storms initiate in western MN, with the threat
  transitioning to more of a wind threat through the night as
  lines develop.

- Next period of active weather looks to come at the end of
  next week, with a possible frontal passage for the Fourth of
  July.

&&

.DISCUSSION...
Issued at 249 PM CDT Sat Jun 28 2025

Although initially the unforecast MCS that came out of SoDak this
morning added a good deal of uncertainty to the forecast. The wind
field across southern MN says that it's impacts on the atmosphere
were pretty minimal, with the main impact coming from its cloud
cover slowing down diurnal warming. West of the cloud cover, there
is a zone of enhanced WAA & isentropic lift near the h7 level that
is producing accas across western into central MN that's trying to
produce some convection as well, though this looks to remain
elevated and continue to struggle and will not be a part of the main
show expected for later today. As for the main show, that is
expected to kick off quickly between 6pm and 8pm out in the region
from Morris over to Mille Lacs. A slight delay in initiation thanks
to the morning MCS. This is on the nose of an impressive CAPE
gradient, where mlCAPE should be maximized in the 4000-5000 j/kg
range. The highest CAPE values will be capped, but it's just north
of the cap where storms will blow. Once they go, they'll go fast
given the instability. Forecast hodographs do have a clockwise
curve, but they're pretty short, indicative of the modest flow at
best. This high CAPE/low shear environment will favor multi-cell
clusters with occasional supercell structures. At initiation,
we'll have the greatest threat for very large hail and brief
tornadoes, but these will quickly congeal. This will likely
result in one or more forward propagating MCSs that will pose a
primarily wind threat through the rest of the night, but
confidence is low on how any MCSs will evolve.

The uncertainty for Sunday starts right away, besides any remnants
from tonight's MCS(S), we're also seeing several CAMs that show yet
another MCS coming out of SoDak late tonight into Sunday morning.
This MCS would come from the storms we're starting to bubble up in
northeast CO, with that energy heading for southern MN Sunday
morning. How big of a threat this activity will pose to southern MN
will come down to just how robust convection becomes over
western/central SoDak tonight. For the rest of Sunday, we'll see a
very weak and diffuse wind shift work across MN during the
afternoon, with upper 60/lower 70 dewpoints in place. This will
result in a diurnal uptick in storms again Sunday afternoon across
eastern MN, but given the weak flow, the severe threat looks pretty
low for Sunday, with an isolated severe storm possible. The only
thing that could change this idea is if we get robust convection
coming out of SoDak that kicks off an MCV that could serve as a
focus stronger storms over southeast MN and western WI during the
afternoon.

Monday will be pleasant, but we'll have the upper trough currently
over Alberta coming through during peak heating. Cooler temps aloft
will allow for the development of some scattered diurnal showers
Monday afternoon, with the greatest rain chances north of I-94.
Rising heights behind this trough will finally bring as a for sure
dry day on Tuesday.

For Wednesday and beyond, confidence in the forecast diminishes
considerably, with quite a bit of spread still present in the models
with how quickly moisture returns to the upper MS Valley. Looking at
the EPS, it currently favors a trough/frontal passage on Friday,
timed absolutely perfectly for all those afternoon and evening
Fourth of July celebrations you may have planned. No need to cancel
plans yet, but if you do plan on being out and about to celebrate
the Fourth, it would be a good idea to keep an eye on the forecast
in the coming days.

&&

.AVIATION /00Z TAFS THROUGH 00Z MONDAY/...
Issued at 637 PM CDT Sat Jun 28 2025

Thunderstorms are beginning to develop across central Minnesota
this evening. Expecting a line of storms to eventually move
through the area between 03-09z from northwest to southeast.
MVFR/IFR conditions are possible with these storms. Confidence
was lower further east for KEAU, so have opted to leave out any
overnight precip. Additional showers and storms are possible
tomorrow, mainly for eastern MN/western WI, but have only
included PROB30 for this.

KMSP...Storms are expected between 06-09z. There is a high
amount of uncertainty during the morning hours on whether or not
showers and storms stick around. Another round of showers and
storms are possible during the afternoon, but have only added a
PROB30 to account for this for now.

/OUTLOOK FOR KMSP/
MON...VFR. Wind NW 10-15G25 kts.
TUE...VFR. Wind NW 10-15 kts.
WED...VFR. Chc TSRA. Wind SW 5-10 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.

&&

DISCUSSION...MPG
AVIATION...Dye
Hazardous weather outlook, Jun 28, 1:40 PM CDT, 9 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
140 PM CDT Sat Jun 28 2025

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
291845-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
140 PM CDT Sat Jun 28 2025

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms are expected to develop over west central Minnesota
late this afternoon, tracking east and south across the rest of
central and southern Minnesota and into western Wisconsin tonight.
Initially, tornadoes, very large hail, and damaging wind gusts
will be possible, but the greatest severe hazard will transition
to a strong wind threat through the night.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Another round of strong to severe storms possible on Sunday with
the best chance in western Wisconsin. The greatest risk will be
for damaging winds.

More unsettled weather is expected Wednesday through the rest of
next week. Some strong to severe storms will be possible with any
storms that develop. Storms may possibly impact the area during
the late afternoon and evening on the Fourth of July.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed this evening and
overnight.

In the hours before

Local storm report, Jun 28, 9:40 PM CDT, 1 hour 34 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
940 PM CDT Sat Jun 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     Funnel Cloud     1 S Elmdale             45.82N 94.49W
06/28/2025                   Morrison           MN   Trained Spotter

            Funnel cloud spotted near Elmdale.

&&

RMD
Local storm report, Jun 28, 9:59 PM CDT, 1 hour 15 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
959 PM CDT Sat Jun 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     Funnel Cloud     3 SE Rice               45.72N 94.19W
06/28/2025                   Benton             MN   Trained Spotter

            Trained spotter reported funnel cloud
            between the city of Rice and Sauk Rapids.

&&

RMD
Local storm report, Jun 28, 10:10 PM CDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1010 PM CDT Sat Jun 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     Tstm Wnd Gst     1 N Rice                45.77N 94.23W
06/28/2025  M60 MPH          Benton             MN   Mesonet

            Mesonet station MN064 T.h.10 - Rice - Mp
            162.

&&

RMD
Local storm report, Jun 28, 10:15 PM CDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1015 PM CDT Sat Jun 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     Tstm Wnd Dmg     3 SW Sartell            45.59N 94.25W
06/28/2025                   Stearns            MN   Public

            3-inch tree limbs down. Report via mPING.
            Time estimated via radar.

&&

RMD
Local storm report, Jun 28, 10:18 PM CDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1018 PM CDT Sat Jun 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     Tstm Wnd Dmg     Renville                44.79N 95.21W
06/28/2025                   Renville           MN   Storm Chaser

            Storm chaser reported numerous trees down in
            Renville.

&&

RMD
Local storm report, Jun 28, 10:30 PM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1030 PM CDT Sat Jun 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     Tstm Wnd Gst     Hanley Falls            44.69N 95.61W
06/28/2025  M64 MPH          Yellow Medicine    MN   Mesonet

            Mesonet station MN033 T.h.23 - Hanley Falls
            - Mp 94.

&&

RMD

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:07 PM CDTTornado WarningMPXPope, Swift23 min
Jun 28, 7:16 PM CDTTornado WarningMPXLac qui Parle29 min
Jun 28, 7:29 PM CDTTornado WarningMPXLac qui Parle, Yellow Medicine46 min
Jun 28, 7:31 PM CDTSevere Thunderstorm WarningMPXPope, Stevens, Swift59 min
Jun 28, 7:44 PM CDTSevere Thunderstorm WarningMPXDouglas, Pope31 min
Jun 28, 7:44 PM CDTTornado WarningMPXLac qui Parle21 min
Jun 28, 7:47 PM CDTTornado WarningMPXSwift28 min
Jun 28, 8:00 PM CDTSevere Thunderstorm WarningMPXPope, Stevens35 min
Jun 28, 8:07 PM CDTSevere Thunderstorm WarningMPXTodd38 min
Jun 28, 8:20 PM CDTTornado Warning Tornado observedMPXYellow Medicine40 min
Jun 28, 8:23 PM CDTSevere Thunderstorm WarningMPXDouglas19 min
Jun 28, 8:35 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Swift40 min
Jun 28, 8:43 PM CDTTornado WarningMPXChippewa, Kandiyohi, Swift32 min
Jun 28, 8:46 PM CDTTornado Warning Tornado observedConsiderable damage threatMPXLac qui Parle, Yellow Medicine44 min
Jun 28, 8:51 PM CDTSevere Thunderstorm WarningMPXMorrison, Todd24 min
Jun 28, 8:55 PM CDTSpecial Weather StatementMPXDouglas35 min
Jun 28, 9:07 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi53 min
Jun 28, 9:12 PM CDTTornado WarningMPXChippewa, Kandiyohi12 min
Jun 28, 9:22 PM CDTSevere Thunderstorm WarningMPXBenton, Morrison, Stearns, Todd38 min
Jun 28, 9:26 PM CDTFlash Flood WarningMPXLac qui Parle, Yellow Medicine4 hr
Jun 28, 9:31 PM CDTTornado WarningMPXLac qui Parle, Yellow Medicine19 min
Jun 28, 9:36 PM CDTTornado WarningMPXBenton, Morrison, Stearns39 min
Jun 28, 9:41 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Renville, Yellow Medicine35 min
Jun 28, 9:50 PM CDTSevere Thunderstorm WarningMPXBenton, Mille Lacs, Sherburne, Stearns40 min
Jun 28, 9:57 PM CDTTornado WarningMPXRenville33 min
Jun 28, 10:09 PM CDTSevere Thunderstorm WarningMPXBenton, Isanti, Kanabec, Mille Lacs, Morrison36 min
Jun 28, 10:21 PM CDTSevere Thunderstorm WarningMPXChippewa, Redwood, Renville, Yellow Medicine39 min
Jun 28, 10:28 PM CDTSevere Thunderstorm WarningMPXAnoka, Benton, Hennepin, Isanti, Mille Lacs, Sherburne and 1 more47 min
Jun 28, 10:44 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti, Kanabec, Mille Lacs20 min
Jun 28, 10:48 PM CDTSevere Thunderstorm WarningMPXRedwood, Renville, Yellow Medicine57 min
Jun 28, 11:07 PM CDTSevere Thunderstorm WarningMPXBrown, McLeod, Nicollet, Redwood, Sibley53 min
Jun 29, 12:00 AM CDTSpecial Weather StatementMPXHennepin30 min
Jun 29, 12:08 AM CDTTornado WarningMPXCarver, Hennepin37 min
Jun 29, 12:13 AM CDTFlash Flood WarningMPXSherburne, Wright95 min
Jun 29, 12:15 AM CDTTornado WarningMPXCarver, Scott, Sibley30 min
Jun 29, 12:17 AM CDTSevere Thunderstorm WarningMPXHennepin43 min
Jun 29, 12:35 AM CDTTornado WarningMPXDakota, Hennepin, Scott25 min
Jun 29, 12:52 AM CDTSevere Thunderstorm WarningMPXDakota, Hennepin, Ramsey23 min
Jun 29, 1:04 AM CDTRiver Flood WarningMPXHennepin, Wright21 days
Jun 29, 1:14 AM CDTSevere Thunderstorm WarningMPXDakota, Ramsey, Washington31 min
Jun 29, 11:19 AM CDTAreal Flood WarningMPXLac qui Parle, Yellow Medicine22 hr

Nearby

Severe Thunderstorm Warnings in Minnesota, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.